Group photo
Author:
TENIETSHA's Photo TENIETSHA Posts: 961
12/1/07 11:31 A

My SparkPage
Send Private Message
Reply
never stop any medication without consukting you doctor first. like K said ...you will feel worse by doing that even if you feel it may be the right thing i as well still to this day take meds for axiety and depression and if at any time i feel it affects my physical fitness my doc will be the first to know.

shawn, be careful.. whens the next time you see a doc?

A pessimist sees the difficulty in every opportunity; An optimist sees the opportunity in every difficulty


 current weight: 216.0 
228
216
204
192
180
SHAWN625's Photo SHAWN625 Posts: 171
12/1/07 11:03 A

My SparkPage
Send Private Message
Reply
YES MY EXERCISE PROGRAM AT THE GYM

I AM FAT....THE FIRST STEP TO RECOVERY IS ...NO DENIAL


 current weight: 196.0 
230
216.25
202.5
188.75
175
TENIETSHA's Photo TENIETSHA Posts: 961
12/1/07 10:38 A

My SparkPage
Send Private Message
Reply
by "the program did you mean your exercise propgram?

A pessimist sees the difficulty in every opportunity; An optimist sees the opportunity in every difficulty


 current weight: 216.0 
228
216
204
192
180
KTWJAX1's Photo KTWJAX1 SparkPoints: (0)
Fitness Minutes: (2,749)
Posts: 2,606
12/1/07 10:35 A

My SparkPage
Send Private Message
Reply
Hi Shawn,
I think my sister is going throught the same thing. She is only 28. Her BP gos through the roof. She does have anxiety, and she is now taking BP meds...

You mentioned that "after the program" you stopped taking your anxiety meds. What program? And why did you stop taking them?

I have been on anxiety med in the past (not now), and I know that you should never stop them or change your dose without consulting the physician. Is your doctor on board with you stopping? I cut mine on my own ONCE, and that was all it took. It was horrible. I was a mess, and I could not "fix myself". THe smallest most insignificant thing made me think it was the end of the world. And the funny thing is, that in my head I knew this was an insignificant thing, but the physiological effects were very real, and I was totally "trapped" by the panic.

It amazes me what the mind can do to the body. If you don't take care of the mind, it will continue to mess with the body -- regardless of the meds you take to fix the body. That's my opinion - based on my experience.

Karen


0.0 Inches Lost
0
2.5
5
7.5
10
SHAWN625's Photo SHAWN625 Posts: 171
11/30/07 6:48 P

My SparkPage
Send Private Message
Reply
I have gone thru a stressful time approx 2 weeks and it seems that like clock work as soon as I work out my problems and find solutions to them within a few days I will start having anxiety, scary thoughts (fear of dying) and an obsession with taking my blood pressure. I usually have normal bp but if I work myself up enough I can make it go really high.

I went to the doctor because I was feeling pressure in my chest after doing crunches. My bp was 152/93 but I was all worked up about going there to begin with. He did an ekg and said I was not having a heart attack but that the results were not entirely normal. He prescribed bp medication but was not sure if to give them to me because of my anxiety history. He took my bp again and it was now 141/84 when I got home it was back to 121/77. After the program I stopped taking my anxiety meds.

I dont feel I should take the bp meds because I feel the problem is the anxiety and the fluctuations of my bp are more like the side effects of being anxoius. or maybe im doing too much exercise.

Has anyone been thru this?

I AM FAT....THE FIRST STEP TO RECOVERY IS ...NO DENIAL


 current weight: 196.0 
230
216.25
202.5
188.75
175
Page: 1 of (1)  

Report Innappropriate Post

Other ~I~AM~SPECIAL~ & ~SO~ARE~YOU~ FUN & GAMES.... FEEL FREE to CREATE A TOPIC too Posts

Topics:
Last Post:
3/1/2018 3:46:00 PM
6/2/2018 12:49:01 PM
4/17/2018 6:02:16 PM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=2536x15805x10352146

Review our Community Guidelines